2021 NZ Motocross Championship - Round 2


# Time Group Name
21-Feb-21
08:00 MX2 - Including Under 19 MX2 - 7 min Practice [Q]
08:07 MX2 - Including Under 19 MX2 - 15 minute Qualifying [Q]
08:30 MX125 MX125 - 7 min Practice
08:37 MX125 MX125 - 15 min Qualilfying
09:00 MX1 MX1 -7 min Practice [Q]
09:07 MX1 MX1 - 15 minute Qualifying [Q]
09:30 MX3 MX3 - 12 min Practice/Qualifying
09:45 MX2 - Including Under 19 MX2 - Race 1 [R]
10:15 MX125 MX125 - Race 1
10:40 MX1 MX1 - Race 1
11:10 MX3 MX3 - Race 1
11:30 LUNCH BREAK 30 Minute Lunch Break 11.30am to 12.00pm
12:00 MX2 - Including Under 19 MX2 - Race 2
12:30 MX125 MX125 - Race 2
12:55 MX1 MX1 - Race 2
13:25 MX3 MX3 - Race 2
13:45 MX2 - Including Under 19 MX2 - Race 3
14:15 MX125 MX125 - Race 3
14:40 MX1 MX1 - Race 3
15:10 MX3 MX3 - Race 3
Generated on 19-Feb-21 14:03